Back to overview

Tail asymptotics of generalized deflated risks with insurance applications

Type of publication Peer-reviewed
Publikationsform Original article (peer-reviewed)
Publication date 2016
Author Ling Chengxiu, Peng Zuoxiang,
Project Extremes of Gaussian Processes and Related Random Fields
Show all

Original article (peer-reviewed)

Journal Insurance Mathematics & Economics
Volume (Issue) 71
Page(s) 220 - 231
Title of proceedings Insurance Mathematics & Economics
DOI 10.1016/j.insmatheco.2016.09.012